Uniform Polynomial Equations Providing Higher-order Multi-dimensional Models in Lattice Boltzmann Theory

Title
Uniform Polynomial Equations Providing Higher-order Multi-dimensional Models in Lattice Boltzmann Theory
Authors
심재완
Issue Date
2012-07
Publisher
Journal of Physics: Conference Series
Citation
VOL 362, NO 1, 012011-1-012011-5
Abstract
We present a set of polynomial equations that provides models of the lattice Boltzmann theory for any required level of accuracy and for any dimensional space in a general form. We explicitly derive two- and three-dimensional models applicable to describe thermal compressible flows of the level of the Navier-Stokes equations.
URI
http://pubs.kist.re.kr/handle/201004/43080
ISSN
17426596
Appears in Collections:
KIST Publication > Article
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE